# SDR COMA0360105

- Difficulty date: February 17, 2003
- Submitted: February 20, 2003
- Operation: Air carrier
- Aircraft: N932CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7038
- Aircraft time: 20,707 hours, 20,179 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Priority Valve
- Part number: 4622
- Part serial: 390
- Condition: Unreliable
- Location: Nlg
- Part time: 20,705 hours, 20,178 cycles
- Stage of operation: CL
- Nature of condition: J, S
- Precautionary procedure: A

## Discrepancy

FLIGHT 5647 GEAR DISAGREE WARNING AFTER T/O.REPLACED THE NLG PRIORITY VALVE.
